A 22-year-old female asked:
I may have a bacteria on my face on bactrim (sulfamethoxazole and trimethoprim) for over 10 days now and a bacteria wash, but seems new pimples are appearing again. pleae help?
2 doctor answers • 2 doctors weighed in
Dr. Joseph Bouvieranswered
Pediatrics 27 years experience
See below: Bactrim (sulfamethoxazole and trimethoprim) can take care of some skin infections especially staph and strep but not all. See you doctor to get a culture of the infection so, if the bacteria is not sensitive, the culture can determine which is.
5.4k viewsAnswered >2 years ago
Dr. Chirag Vasaanswered
Infectious Disease 29 years experience
Dermatology: You may be helpful with Minocycline or other anti acne treatment , you should see deatologist.
5.4k viewsReviewed >2 years ago
Last updated Sep 28, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.